Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rashes on the skin after playing with colours - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3119 Questions
User :   hello
User :   HI
User :   Please proceed with you query
User :   well i would like to know abt rashes that i have been getting
User :   since march after i plaed holi
User :   i have been getting rashes on regular basis
User :   there is some network issue shall arrange a call for you in 10 min
User :   i consulted a dermatologist and he gave me few medicines which cured it but it keeps comin back
User :   he has adviced to take lerafil whenevr those rashes come again
User :   ok
User :   thanks
User :   hello
Doctor :   Hi
User :   well
User :   i have these rashes
User :   that keep comin after 5 day of interval
User :   oif i take a lerafil it comes down but
User :   comes back again after 5 days
Doctor :   I guess you were chatting withanother doctor.
Doctor :   Are you expecting a call from him?
User :   yeah but that time i was not able to chat
Doctor :   ok
Doctor :   Please proceed with the query.
Doctor :   Where exactly are these rashes.
User :   ok like i said i have tese rashes which keep coming back after 5 days
Doctor :   ok,so medicines have not worked for you.
User :   i start gettin g these from my finger tips, then on my hands, idf i don take a tablet then i start getting on my back and legs
Doctor :   You had played holi?
User :   no. i used to take lerafil.
User :   yeah
User :   after that i have severe allergy
User :   had
Doctor :   Till it gets out of your system it will continue itching.
Doctor :   Is there any redness.
User :   yeah . when it start to itch thr is redness
User :   and they keep coming
Doctor :   Have you taken hydrocortisone injections or tablets.
User :   no they gave me a steroid betnasol or somethin i don remember the exact name
User :   when i had severe allergy
Doctor :   It is the same thing. was it cream?
User :   no it was an injection
Doctor :   ok,apply clamine lotion over the area.
Doctor :   use mild soap like dove.
Doctor :   do not go out in sun
User :   yeah i have been doin that. it been over 4 months, its still not gone.. i just cant keep takin tablets
Doctor :   Ask your doctor for a change in tablet, like fexafenadine
User :   they had given me clarithromycin 500, 250. no results
Doctor :   It will reduce certainly in this.
Doctor :   Those are antibiotics, this is antiallergic.
User :   oh okie.
Doctor :   Avoid non veg, oily food for few days.
User :   ok.
User :   nething else??
User :   moisturiser should i avoid??
Doctor :   Use only mildly warm water for bath,no you can use
Doctor :   moisturiser you can use dove again
User :   i use mosituriser from body shop. are they good. or would u suggest something else??
User :   oh okie
Doctor :   Drink lots of water to remove it from your system
User :   yeah i have been doing that.
Doctor :   body shop? do not know, anything mild like nivea or dove is fine, not chemical based
User :   no body shop is that store which sells all these moisturiser and all., they r in every mall these days
Doctor :   ok
User :   ok i will switch over to dove.
Doctor :   I hope you have followed everything.
Doctor :   do you have any more queries.
User :   yeah i have.
User :   how long will it usually take for this to completely cure
Doctor :   depends on the right medicine. if it is right then 2 to 3 days.
User :   oh okie.. i will take the medicie u suggested and try
Doctor :   Do not use haldi, brinjal
Doctor :   All proccessed foods, coloured foods like chinese.
User :   no i have avoided brinjal completly
User :   ok.
Doctor :   ok good.
Doctor :   artificail juices
Doctor :   lemon and honey in morning.
Doctor :   take lemon and honey juice in morning.
Doctor :   apply ice to the area when you have itching or redness
User :   alright will follow these things,
Doctor :   ok good.
User :   how can i contact u again??
Doctor :   I will be available 8 to 5
User :   okay.. thanks a lot doctor..
User :   i hope this time it cures
Doctor :   But you have to ask in medical store for drug containing fexofenadine.
Doctor :   ok,
Doctor :   Bye
User :   sure will do.
Doctor :   kindly login for medical queries.
User :   ok.. thanks
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor